Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MasterrrLynn

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Everything posted by MasterrrLynn

  1. Soo, if I wait till the 26th of October and speak with my dr., I should be ohkay with the surgery if given the thumbs up?
  2. 1) Go ahead, I use foundation too. Then again, I never got any serious side effects and I've been on it for 4 months. All I get is chappy lips. 2) Go ahead and excersize, just not severely. A daily jog/walk is good and could help you loose weight very easily without worrying about straining your joints. 3) Well, it depends on the dose, personally the only thing that bothers me is the dryness on the lips, but everyone gets it differenty. 4) Depends entirely on the person. I have had only one c
  3. Are you sure this is from the accutane? This is the first time I heard about this. Try talking to your derm. ? It could be a completely other health problem too, so you may want to look into that.
  4. Your small "bumps" are probably whiteheads and accutane will NOT cure that. Accutane is for Pimples, zits and severe acne. I don't think you need accutane, the occasional Giant pimple is no biggy, when you have about 5 or more at once all the time on your face, then accutane is for you. Until then, don't bother even trying to get on it.
  5. I'm gunna be flat out honest with you; don't go on it. If your acne is only mild, then why bother? get a prescription that's much more relaxing to be on. But if you insist; It took me 3 speacilist before they would let me on it, but I was also underaged for the first 2, I'm old enough now, which is probably our difference. Unless you have severe acne, I would recommened not going on accutane, there is far too many risks being on the medication. There's other solutions you can get from a simp
  6. I'm currently on my supposively last month of accutane, then stopping for a month. My next appointement is scheduled for October 26th 2011 to see if I must continue the accutane treatement longer. The problem is, I'm supposed to be receiving both Oral and Maxillofacial surgery. I need these surgeries because my Jaw is crooked and one is not developed, causing me pain while eating and other activities using my mouth area. I'm not sure if I'm aloud to be on accutane while going through these su
×